Applied Mathematics

Vol.3 No.10A(2012), Paper ID 24116, 9 pages

DOI:10.4236/am.2012.330209

 

An Implementation Method for the Geodesics with Constraints on Heisenberg Manifolds

 

Yasmina Khellaf, Naceurdine Bensalem

 

Department of Mathematics, Institute of Sciences, Setif, Algeria
Department of Mathematics, Institute of Sciences, Setif, Algeria

 

Copyright © 2012 Yasmina Khellaf, Naceurdine Bensalem et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Y. Khellaf and N. Bensalem, "An Implementation Method for the Geodesics with Constraints on Heisenberg Manifolds," Applied Mathematics, Vol. 3 No. 10A, 2012, pp. 1496-1504. doi: 10.4236/am.2012.330209.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.